# SDR MTNA202101280201

- Difficulty date: January 28, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N804FX
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 39,345 hours, 40,274 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 56785598010
- Part serial: 525
- Condition: Inoperative
- Location: Itt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING CLIMB #1 ITT GAUGE WENT TO 850 C FOLLOWED BY LOCAL ALERT AND ENGINE CAP ALERT GAUGE THEN ROSE TO 1200 C AND REMAINED ERRATIC FOR 1 TO 2 MINUTES GAUGE SUBSEQUENTLY STABILIZED ON FINAL APPROACH IT BECAME ERRATIC AGAIN. BORESCOPED #1 ENGINE. BORESCOPE CHECKED GOOD. TROUBLESHOT #1 ITT SYSTEM, REMOVED AND REPLACED #1 ITT GAUGE. OPS CHECK GOOD.
